MathSciNet Relay Station
MathSciNet bibliographic data
MR2198014 (2007f:60030) 60F17 (60K37)
Rassoul-Agha, Firas; Seppäläinen, Timo An almost sure invariance principle for random walks in a space-time random environment. Probab. Theory Related Fields 133 (2005), no. 3, 299–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement